# SDR GTIA2022061336484

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 56,714 hours, 26,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER BOTTLE REQUIRES NITROGEN SERVICES-SERVICED L2 DOOR DAMPER BOTTLE IAW AMM 52-10-00. NO LEAK NOTED
